# SDR DALA2019112836950

- Difficulty date: November 22, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 40,297 hours, 38,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO THRESHOLD DOOR PAN AND LOWER SKIN DOOR CUT OUT. NRC 001-0371:5231-2002/002 00002: COMPLIED WITH ER/A 582992-14 REV O. (LP #1371567)
